# SDR MASA2016102212472

- Difficulty date: October 22, 2016
- Submitted: October 22, 2016
- Operation: Air carrier
- Aircraft: N87318
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000443
- Aircraft time: 4,525 hours, 2,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO'S FLASHLIGHT INOP.  PLACED ON MEL.
